Lyapunov functionals for virus-immune models with infinite delay

Yoji Otani, Tsuyoshi Kajiwara, Toru Sasaki

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We present a systematic method to construct Lyapunov function-als of delay differential equation models of infectious diseases in vivo. For generality we construct Lyapunov functionals of models with infinitely distributed delay. We begin with simpler models without delay and construct Lyapunov functionals for the complex models progressively. We construct those function-als using our result obtained previously instead of constructing each functional independently. Additionally we discuss some problems that arise from the mathematical requirements caused by the infinitely distributed delay.

Original languageEnglish
Pages (from-to)3093-3114
Number of pages22
JournalDiscrete and Continuous Dynamical Systems - Series B
Issue number9
Publication statusPublished - Nov 1 2015


  • Delay differential equation
  • Global stability
  • Infinitely distributed delay
  • Lyapunov functional
  • Virus-immune model

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Lyapunov functionals for virus-immune models with infinite delay'. Together they form a unique fingerprint.

Cite this